# SDR DALA2019031801757

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAVATORY SERVICE PAN (FUS). NRC 00016: CORROSION LEVEL 2, CORROSION IS OUT OF LIMITS SO LAVATORY SERVICE PAN WAS REPLACED PER SRM 51-41-02-0G AND 51-41-05-0G TOOL USED P/N TE25AC S/N C1048 D/D 21AUG19. (LP #0990264)
